# SDR 99ZZZX2938

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Actuator
- Condition: Corroded
- Location: Life Vest
- Component: Switlik, AV8A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SEVERELY RUSTED.  DATE OF MFG:  AUG 1984.
